# SDR MASA2010123001576

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,561 hours, 12,329 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD MISSING.  MX REPLACED PLACARD.
